MathSciNet Relay Station
MathSciNet bibliographic data
MR1926294 (2003j:53052) 53C21 (58E50 83C57)
Yau, Shing Tung Geometry of three manifolds and existence of black hole due to boundary effect. Adv. Theor. Math. Phys. 5 (2001), no. 4, 755–767.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement